# SDR HEEA076300

- Difficulty date: October 1, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Make and model: Bell 412
- System (JASC): 6300 · Main Rotor Drive System
- Part: Oil Cooler
- Part number: 8538100
- Part serial: 85E0216
- Condition: Leaking
- Location: Main Rotor
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

OIL COOER LEAKING OIL.
